Lake Huron, 2006

Marine Thunderstorm Winds in Lake Huron, June 19, 2006

June 19, 2006 · NWS DTX · 2 events in 2 counties and zones

2 marine thunderstorm wind, as filed by the National Weather Service.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 19, 1:00 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 19, 1:00 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
200 PM EDT MON JUN 19 2006

.AVIATION...

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE DETROIT AREA
AIRPORTS THROUGH ABOUT 20Z WITH HEAVY RAIN AND SMALL HAIL POSSIBLE
AT TIMES. OTHERWISE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ALONG A SECONDARY FRONTAL BOUNDARY FROM EASTERN UPPER
MICHIGAN TO LANSING. THESE STORMS ARE EXPECTED TO MOVE THROUGH FNT
AROUND 19-20Z. SOME MVFR CEILINGS ARE EXPECTED TONIGHT AS COLD AIR
ADVECTION MOVES SOUTH OVER THE AREA.

&&

.UPDATE...

CONVECTION IS STARTING TO FIRE AHEAD OF THE SURFACE TROUGH THIS
MORNING STRETCHING FROM SOUTHERN LOWER MICHIGAN TO WESTERN INDIANA.
LAPS ANALYSIS IS ALREADY SHOWING CAPE VALUES AROUND 2500 J/KG WITH
DEWPOINTS IN THE MID TO UPPER 60S. 12Z DTX SOUNDING SHOWED A BIT OF
A CAP IN PLACE AROUND 9000 FEET BUT 1435Z ACARS SOUNDING OUT OF DTW
SHOW THIS FEATURE HAS DISAPPEARED. DEWPOINTS ARE STARTING TO FALL
OVER NORTHWEST LOWER... ALREADY INTO THE UPPER 50S...WITH DRIER AIR
IN THE LOW LEVELS SHOWN ON THE 12Z APX SOUNDING.

AS THE SURFACE TROUGH CONTINUES TO MOVE EASTWARD WILL EXPECT TO SEE
CONVECTION FIRE ACROSS THE DTX CWA. BULK SHEAR WILL BE AROUND 35
KNOTS WITH FREEZING LEVELS AROUND 10000 FEET. A WATCH IS OUT UNTIL 8
PM FOR ALL OF OUR AREA EXCEPT FOR THE TRI-CITIES WITH THE MAIN
THREAT BEING MARGINALLY SEVERE SIZE HAIL AND WIND GUSTS. THE OVERALL
BETTER MIDLEVEL LIFT IS GOING TO MOVE OVER ILLINOIS AND INDIANA LATE
THIS AFTERNOON WHERE ONE LAST BURST OF MORE ORGANIZED CONVECTION MAY
BE POSSIBLE OVER OUR EXTREME SOUTHEASTERN COUNTIES.

&&

.AVIATION...

QUITE A BIT OF STRATUS HAS FORMED PAST FEW HOURS IN WAKE OF
OVERNIGHT DAMPNESS ONCE HIGHER CLOUDS PULLED OUT. 06Z MODEL
SOUNDINGS INDICATE SHALLOW LAYER OF MOISTURE WHICH SHOULD MIX OUT
SWIFTLY THIS MORNING. TAFS MENTION MVFR IN LIGHT FOG/MIST UNTIL
AROUND 13Z. THEN...PRIMARILY VFR CONDITIONS EXCEPTING LOWER
CONDITIONS IN SCATTERED THUNDERSTORMS THIS AFTERNOON AHEAD OF COLD
FRONT. DIFFICULT TO PINPOINT ANY THUNDERSTORM TIMING...BUT HAVE
CONFINED MENTION TO TEMPO GROUP FOR 4 MILES IN THUNDERSTORMS WITH
MVFR CEILINGS FOR TWO HOUR PERIOD RANGING FROM 17Z TO 19Z AT KMBS...
TO 20Z TO 22Z AT KDTW/KDET. EXPECT CLEARING TREND TONIGHT...THOUGH
SOME STRATOCUMULUS OR STRATUS SUGGESTED POSSIBLE BY MODEL SOUNDINGS
OVERNIGHT. FOR NOW...JUST MENTIONING 14 HUNDRED SCATTERED BY 04Z TO
06Z. DROPPING DEW POINTS TONIGHT...WITH A LITTLE WIND...SHOULD
THWART FOG FORMATION.

&&

.SHORT TERM...TODAY AND TONIGHT...ISSUED 356 AM EDT MON

SURFACE COLD FRONT STILL ON TAP TO SLIDE SOUTHEAST ACROSS THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING...THEN RISING PRESSURES
OVERNIGHT AHEAD OF APPROACHING HIGH BUILDING IN. AT 500 MB...A
SOMEWHAT DIFFUSE NORTHERN STREAM SHORTWAVE TROUGH ADVANCING ACROSS
AREA THIS AFTERNOON AND EVENING...BEHIND THE VORTICITY LOBE/MAXIMA
OF THE PAST OVERNIGHT. LAST BIT OF THIS OVERNIGHT VORTICITY
RELATED SHOWERS CLIPPING THE FAR EAST/SOUTHEAST AREAS SHOULD HAVE
MOVED OUT SHORTLY...SO NO RESIDUAL FORECAST MENTION.

MOISTURE SEEN IN 850 TO 500 MB LAYER AS PER GOOD MODEL CONSENSUS
MUCH LESS THIS MORNING THEN HIGHER AGAIN THIS AFTERNOON BEFORE
DRYING AGAIN OVERNIGHT TONIGHT. BELOW 850 MB...CONSIDERABLE DRYING
THIS MORNING...HIGH RELATIVE HUMIDITIES AGAIN BEHIND COLD FRONT
TONIGHT IN PRESENCE OF THERMAL TROUGH. THETA E FIELDS IN LOW TO MID
LEVELS SHOW ONLY SLIGHT REBOUND TODAY AHEAD OF THE COLD FRONT.

MODEST THERMAL RIDGE AHEAD OF COLD FRONT TODAY...WITH SOME
SUNSHINE...SHOULD PROMOTE WARMING TEMPERATURES INTO LOW TO MID 80S
AGAIN...ALSO SUPPORTED BY MODEL T1 TEMPERATURES AND SURFACE
TRAJECTORIES.

LITTLE TO NO OMEGA LIFT TODAY OR TONIGHT AS PER NAM/GFS TIME
SECTIONS. MODEST 850 TO 500 MB QVECTOR CONVERGENCE THIS AFTERNOON
INTO EARLY EVENING...ALSO WITH SLIGHT 850 TO 700 MB
FRONTOGENESIS/DEFORMATION AND VERY MODEST SURFACE CONVERGENCE.

AM KEEPING PREVIOUS FORECAST RATHER INTACT...WITH SCATTERED
SHOWERS/THUNDER THIS AFTERNOON...IN SOUTHEASTERN AREAS INTO THE
EVENING. INSTABILITY EXPECTED TO BECOME QUITE GOOD THIS
AFTERNOON...SUCH AS IN TERMS OF LOW LIFTED INDICES AND FAIRLY ROBUST
CAPES...AS MORNING CONVECTIVE INHIBITION IS OVERCOME. K INDICES RAMP
BACK UP INTO THE MID 30S...AND TOTAL TOTALS INTO THE 50S INCLUDING
VERTICAL TOTALS CLOSE TO 30. WIND FIELDS NOT EXPECTED AS ROBUST AS
YESTERDAY...YET A WEAK LOW LEVEL JET DOES DEVELOP OVERHEAD THIS
AFTERNOON. GIVEN AT LEAST RESPECTABLE WIND FIELD AND GOOD
INSTABILITY...SEVERE THUNDERSTORMS NOT OUT OF THE QUESTION...
PARTICULARLY FAR SOUTH.

&&

.LONG TERM...ISSUED 356 AM EDT MON

ACTIVE PATTERN SETTING UP AS PACIFIC ENERGY TRACKS ALONG THE
NORTHERN CONUS BORDER IN THE FAST SEMI-ZONAL FLOW. WE SHOULD
HAVE AT LEAST ONE TRANQUIL DAY ON TUESDAY...AS NORTHWEST UPPER LEVEL
CONFLUENT FLOW ALLOWS A SURFACE HIGH TO SETTLE OVER SOUTHEAST
MICHIGAN. NOT SEEING MUCH MOISTURE IN THE LOW LEVELS...BUT STILL
THINK WE SHOULD SEE SOME CU DEVELOPMENT BY/DURING THE AFTERNOON
HOURS. DESPITE THE JUNE SUNSHINE...IT LOOKS LIKE WE MAY NOT EVEN MIX
UP TO 850 MB WITH THE SURFACE HIGH ON TOP OF US. BASED ON
GUIDANCE...IT APPEARS TEMPS WILL COME UP JUST SHY OF 80 DEGREES
ACROSS MUCH OF THE CWA DESPITE 850 MB TEMPS OF 10 C.

MAIN FOCUS FOR WEDNESDAY IS DETERMINING WHAT HAPPENS TO THE UPPER
LEVEL LOW OVER SOUTHWEST BRITISH COLUMBIA AND ASSOCIATED UPPER LEVEL
TROUGH ALONG THE WEST COAST. MODELS IN REASONABLE AGREEMENT WITH
CYCLOGENESIS TAKING PLACE OVER THE CENTRAL PLAINS ON TUESDAY AS
PREVIOUSLY MENTIONED UPPER LOW TRACKS ALONG THE US/CANADIAN BORDER.
WAVE OF LOW PRESSURE THEN EXPECTED TO WEAKEN AS IT RACES OFF TO THE
EAST/NORTHEAST...MOVING AWAY FROM THE UPPER LEVEL SUPPORT WITH THE
SURFACE LOW OVER ONTARIO TAKING OVER. NONE-THE-LESS...GOOD AGREEMENT
BETWEEN THE 00Z PARALLEL NAM AND GFS INDICATING SOME SEMBLANCE OF A
SURFACE LOW...OR A WARM FRONT AT THE VERY LEAST...MOVING THROUGH
LOWER MICHIGAN ON WEDNESDAY. BOTH MODELS INDICATING A HIGH AMOUNT OF
INSTABILITY...BLYR CAPES 2000 TO 3000 J/KG. THROW IN SOME STRONG MID
LEVEL WINDS OF 40 TO 50 KNOTS...AND YOU HAVE THE INGREDIENTS FOR
SEVERE WEATHER...WHICH IS ILLUSTRATED IN THE DAY 3 OUTLOOK BY SPC.
HAVE GONE AHEAD AND BUMPED POPS TO 50 PERCENT FOR WEDNESDAY. MAXES
ARE TRICKY WITH THE ANTICIPATED CONVECTION ARRIVING DURING THE
MORNING HOURS. STILL THINK THERE WILL BE ENOUGH BREAKS TO SUPPORT
80S WITH A HEALTHY SHOT OF LOW LEVEL WARM ADVECTION RAISING 850 MB
TEMPS TO 18 C OR SLIGHTLY BETTER BY DAYS END.

NOT MUCH TO LATCH ONTO FOR THURSDAY AS RATHER DIFFUSE SURFACE COLD
FRONT DROPS SOUTH INTO THE SOUTHERN GREAT LAKES LATE THURSDAY...PER
00Z EUROPEAN. MAIN INSTABILITY AXIS LOOKS TO BE CONFINED TO THE OHIO
VALLEY ACCORDING TO THE 00Z GFS. NOT TOTALLY SOLD ON THIS YET...AND
PREFER TO KEEP CHANCE POPS GOING...ESPECIALLY WITH THE COLD FRONT
EXPECTED TO MAKE STEADY PROGRESS TO SOUTH...PUSHING SOUTH OF THE
BORDER BY FRIDAY MORNING.

THE MEAN LONGWAVE PATTERN FOR THE WEEKEND IS EXPECTED TO FEATURE A
DEEP UPPER LOW OVER EASTERN CANADA...WITH THE SOUTHWARD EXTENSION
OF THE TROUGH REACHING INTO THE GREAT LAKES REGION. WITH SURFACE
HIGH BUILDING INTO THE GREAT LAKES REGION...WILL CONTINUE WITH THE
DRY FORECAST AND CALL FOR TEMPS SLIGHTLY BELOW NORMAL. HOWEVER...
THERE IS SOME CONCERN THE UPPER LEVEL TROUGH AXIS MOVING THROUGH THE
GREAT LAKES WILL BE A LITTLE SHARPER...BACKING THE FLOW ENOUGH TO
ALLOW FOR POSSIBLE SHOWERS WITH INVERTED SURFACE TROUGH OVER THE
EASTERN GREAT LAKES.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

UPDATE...KEK
AVIATION...KEK
SHORT TERM...DWD
LONG TERM....SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 19, 11:59 AM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1259 PM EDT MON JUN 19 2006

MIZ049-054-055-060>063-068>070-075-076-082-083-201700-
HURON-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-
OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1259 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH NUMBER 510 IS IN EFFECT UNTIL 8 PM...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
INTO EARLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA.
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN HAZARDS BEING
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. THE STORMS
WILL MOVE EAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY...SOME OF WHICH
MAY BE SEVERE...AS A WARM FRONT MOVES THROUGH SOUTHEAST MICHIGAN.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD
FRONT MOVES THROUGH THE AREA THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-201700-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
1259 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORM WATCH NUMBER 510 IS IN EFFECT UNTIL 8 PM...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
INTO EARLY THIS EVENING AS A COLD FRONT MOVES THROUGH THE AREA.
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN HAZARDS BEING
HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 50 KNOTS. THE STORMS
WILL MOVE EAST AT NEAR 25 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY...SOME OF WHICH
MAY BE SEVERE...AS A WARM FRONT MOVES THROUGH SOUTHEAST MICHIGAN.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD
FRONT MOVES THROUGH THE AREA THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON.

MIZ047-048-053-201700-
MIDLAND-BAY-SAGINAW-
1259 PM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS
EVENING AS A COLD FRONT MOVES THROUGH THE AREA...WITH AN ISOLATED
SEVERE THUNDERSTORM POSSIBLE. ANY STORM THAT BECOMES SEVERE WILL
BE CAPABLE OF PRODUCING HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH.
THE STORMS WILL MOVE EAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY...SOME OF WHICH
MAY BE SEVERE...AS A WARM FRONT MOVES THROUGH SOUTHEAST MICHIGAN.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS A COLD
FRONT MOVES THROUGH THE AREA THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGER IMMEDIATELY.
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jun 19, 12:53 PM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
153 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TSTM WND GST     MONROE                  41.92N 83.39W
06/19/2006  E60 MPH          MONROE             MI   TRAINED SPOTTER

            60 MPH ESTIMATED WIND GUSTS, ALONG WITH ONE INCH HAIL.

&&

HATZOS
Local storm report, Jun 19, 1:03 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
203 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             MONROE                  41.92N 83.39W
06/19/2006  E1.50 INCH       MONROE             MI   TRAINED SPOTTER

            WINDS ESTIMATED TO 70 MPH ALSO REPORTED.

0154 PM     HAIL             MONROE                  41.92N 83.39W
06/19/2006  M1.00 INCH       MONROE             MI   EMERGENCY MNGR

            REPORTED AT THE EMERGENCY MANAGERS OFFICE.

&&

HATZOS
Local storm report, Jun 19, 1:21 PM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
221 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             6 NW MONROE             41.98N 83.47W
06/19/2006  M1.00 INCH       MONROE             MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 19, 1:54 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
254 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     WATER SPOUT      7 E MONROE              41.92N 83.25W
06/19/2006                   LEZ444             MI   LAW ENFORCEMENT

            SIGHTED BY THE COAST GUARD.

&&

HATZOS
Local storm report, Jun 19, 2:08 PM EST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
308 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             5 W HELL                42.43N 84.08W
06/19/2006  E1.00 INCH       LIVINGSTON         MI   PUBLIC

0307 PM     HAIL             PINCKNEY                42.45N 83.95W
06/19/2006  E1.00 INCH       LIVINGSTON         MI   TRAINED SPOTTER

&&

HATZOS
Local storm report, Jun 19, 3:05 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CANTON                  42.31N 83.48W
06/19/2006  E1.00 INCH       WAYNE              MI   TRAINED SPOTTER

            REPORTED AT THE CORNER OF FORD AND SHELDON ROADS.

&&

HATZOS

Event by event

2 marine thunderstorm wind. Local standard time, as filed.

Marine Thunderstorm Wind, Pt Sanilac to Pt Huron Mi

When
June 19, 3:50 PM EST
Where
Pt Sanilac to Pt Huron Mi marine zone, Port Huron
Measured
53 kt (61 mph) estimated gust
Reported by
LAW ENFORCEMENT

Marine Thunderstorm Wind, Lh Pt Sanilac to Pt Huron 5nm Offshore to Intl Border

When
June 19, 3:50 PM EST
Where
Lh Pt Sanilac to Pt Huron 5nm Offshore to Intl Border marine zone, Port Huron
Measured
53 kt (61 mph) estimated gust
Reported by
LAW ENFORCEMENT

What these are

Marine Thunderstorm Wind
Thunderstorm winds of 34 knots or more over coastal or lake waters.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Lake Huron in 2006Every state in 2006This day in weather history

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518550, 5518551.